Alert archive / Nebraska / Wind Advisories in 2015

Wind Advisory 10, NWS Cheyenne, WY

December 1, 20155 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Dec 1, 2015, 9:24 AM MST for 5 counties in Nebraska. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2015, 9:24 AM MST (16:24 UTC)
Expired
Dec 1, 2015, 5:00 PM MST
In force
8 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 4.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2552 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WWUS75 KCYS 011624
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
924 AM MST TUE DEC 1 2015

...STRONG WINDS FOR SOUTHERN AND CENTRAL PORTIONS OF THE LARAMIE
RANGE AND EASTERN FOOTHILLS AS WELL AS THE ARLINGTON AREA THROUGH
NOON TODAY...

.STRONG WINDS WILL CONTINUE THROUGH THE MORNING HOURS FOR
LOCATIONS ALONG I-80 IN THE ARLINGTON/ELK MOUNTAIN AREA AND
BETWEEN CHEYENNE AND LARAMIE...AND I-25 NEAR BORDEAUX. SUSTAINED
35 TO 45 MPH WITH GUSTS 55 TO 65 MPH ARE LIKELY IN THESE AREAS
THROUGH MID TUESDAY MORNING. AREAS OF BLOWING SNOW ARE POSSIBLE AS
WELL DUE TO THE COMBINATION OF STRONG WINDS AND RECENT
SNOWFALL...REDUCING VISIBILITY AND CREATING SLICK ROAD CONDITIONS.

ADDITIONALLY...STRONG WINDS ARE DEVELOPING OVER THE SOUTHERN
NEBRASKA PANHANDLE WITH SUSTAINED WINDS NEAR 30 MPH AT SIDNEY
ALREADY THIS MORNING. EXPECT THESE WINDS TO CONTINUE TO INCREASE
THIS MORNING AND PERSIST INTO THE AFTERNOON.

WYZ106-110-116-117-011900-
/O.CON.KCYS.HW.W.0024.000000T0000Z-151201T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
924 AM MST TUE DEC 1 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

* TIMING...HIGH WINDS WILL CONTINUE THROUGH MID MORNING.

* WINDS...WEST-NORTHWEST WINDS SUSTAINED 35 TO 45 MPH WITH GUSTS 
  55 TO 65 MPH. 

* IMPACTS...STRONG WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS ESPECIALLY ALONG INTERSTATE 80 IN THE ARLINGTON/ELK 
  MOUNTAIN AREA AND BETWEEN LARAMIE AND CHEYENNE...AND 
  INTERSTATE 25 FROM WHEATLAND TO CHEYENNE. LIGHT WEIGHT AND 
  HIGH PROFILE VEHICLES WILL BE MOSTLY IMPACTED. AREAS OF 
  BLOWING SNOW ARE LIKELY AS WELL WITH THE RECENT SNOWFALL. 
  VISIBILITIES COULD BE REDUCED TO ONE HALF MILE OR LESS WITH 
  SLICK ROADS. WIND CHILLS WILL DROP TO BETWEEN 5 AND 15 BELOW 
  ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ019>021-054-055-020000-
/O.NEW.KCYS.WI.Y.0010.151201T1624Z-151202T0000Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
924 AM MST TUE DEC 1 2015

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...THROUGH 5 PM TODAY.

* WINDS...NORTHWEST WINDS OF 25 TO 35 SUSTAINED WITH GUSTS TO 45
  MPH.

* IMPACTS...MAINLY TO TRAVEL ON EAST TO WEST ORIENTED ROADS. AREAS
  OF DRIFTING AND BLOWING SNOW WILL DEVELOP THAT COULD CREATE
  SLICK ROADS AND HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
880 
WWUS75 KCYS 011848
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1148 AM MST TUE DEC 1 2015

...HIGH WIND WARNING TO EXPIRE AT NOON TODAY...

...WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN NEBRASKA
PANHANDLE THROUGH 5 PM TODAY...

.WINDS WILL REMAIN STRONG BUT HAVE SHOWN SIGNS OF DECREASING OVER
SOUTHEAST WYOMING LATE THIS MORNING. WIND GUSTS TO 55 MPH WILL
STILL BE LIKELY THROUGH MID AFTERNOON FOR LOCATIONS ALONG I-80 IN
THE ARLINGTON/ELK MOUNTAIN AREA AND BETWEEN CHEYENNE AND
LARAMIE. AREAS OF BLOWING SNOW ARE POSSIBLE AS WELL DUE TO THE
COMBINATION OF STRONG WINDS AND RECENT SNOWFALL...REDUCING
VISIBILITY AND CREATING SLICK ROAD CONDITIONS.

ADDITIONALLY...STRONG WINDS CONTINUE OVER THE SOUTHERN THE
SOUTHERN NEBRASKA PANHANDLE WITH SUSTAINED WINDS NEAR 40 MPH AT
SIDNEY AND SCOTTSBLUFF. EXPECT THESE WINDS TO PERSIST INTO THE
AFTERNOON.

WYZ106-110-116-117-012000-
/O.EXP.KCYS.HW.W.0024.000000T0000Z-151201T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
1148 AM MST TUE DEC 1 2015

...HIGH WIND WARNING WILL EXPIRE AT NOON MST TODAY...

WESTERLY TO NORTHWESTERLY WINDS WILL REMAIN STRONG...BUT STAY JUST
BELOW HIGH WIND WARNING THRESHOLDS THE REMAINDER OF THE
AFTERNOON. WEAKENING PRESSURE GRADIENTS SHOULD EASE WIND SPEEDS
THROUGHOUT THE AFTERNOON. THEREFORE...THE HIGH WIND WARNING WILL
BE ALLOWED TO EXPIRE ON TIME AT NOON TODAY.

$$

NEZ019>021-054-055-020000-
/O.CON.KCYS.WI.Y.0010.000000T0000Z-151202T0000Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1148 AM MST TUE DEC 1 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* TIMING...THROUGH 5 PM TODAY.

* WINDS...NORTHWEST WINDS OF 25 TO 35 SUSTAINED WITH GUSTS TO 45 
  MPH. 

* IMPACTS...MAINLY TO TRAVEL ON EAST TO WEST ORIENTED ROADS. 
  AREAS OF DRIFTING AND BLOWING SNOW WILL DEVELOP THAT COULD 
  CREATE SLICK ROADS AND HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
774 
WWUS75 KCYS 012358
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
458 PM MST TUE DEC 1 2015

.WINDS HAVE DECREASED SUBSTANTIALLY LATE THIS AFTERNOON AND WILL
CONTINUE TO SLOWLY SUBSIDE THIS EVENING.

NEZ019>021-054-055-020100-
/O.EXP.KCYS.WI.Y.0010.000000T0000Z-151202T0000Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
458 PM MST TUE DEC 1 2015

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

WINDS HAVE DECREASED SUBSTANTIALLY LATE THIS AFTERNOON AND WILL
CONTINUE TO SLOWLY SUBSIDE THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Dec 1, 4:26 AM MST, 4 hours 58 minutes earlier.

Area forecast discussion, Dec 1, 4:26 AM MST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
426 AM MST TUE DEC 1 2015

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 426 AM MST TUE DEC 1 2015

THE HIGH WIND WARNING REMAINS IN GOOD SHAPE AS MANY SITES ACROSS
THE WARNING AREA HAVE BEEN REPORTING WINDS SUSTAINED 40-50 MPH
WITH GUSTS 55-65 MPH OVERNIGHT. STILL THINK WINDS WILL DECREASE
LATE MORNING...BUT GUSTS OF 40-50 MPH WITH LOCALLY HIGHER AMOUNTS
SHOULD CONTINUE THROUGH THE DAY IN THE WIND PRONE AREAS AS THE
GRADIENT SLOWLY RELAXES. BREEZY CONDITIONS WILL PREVAIL ACROSS
THE WYO AND NEB PLAINS AS WELL WITH GUSTS AROUND 40 MPH LIKELY
THROUGH THE DAY.

THE OTHER STORY OVERNIGHT HAS BEEN SNOW OVER THE NORTHERN
PANHANDLE. A QUASI-STATIONARY SNOW BAND SET UP ACROSS DAWES AND
BOX BUTTE COUNTIES EARLIER IN THE NIGHT...PRODUCING ABOUT 3 INCHES
OF SNOW IN CHADRON WITH A LIGHT COATING OF SNOW IN ALLIANCE.
GUIDANCE SUGGESTS SNOW SHOULD CONTINUE FOR THESE AREAS THROUGH THE
REMAINING MORNING HOURS...WITH AN ADDITIONAL 1-3 INCHES POSSIBLE
ACROSS THE AREA BY ROUGHLY 11 AM. THE HIGHEST AMOUNTS WILL BE IN
THE NORTH. HOISTED A WINTER WEATHER ADVISORY FOR THIS
SCENARIO...WHICH INCLUDES HIGHWAY 385 MAINLY FROM THE HEMINGFORD
AREA TO THE SOUTH DAKOTA BORDER...AND HIGHWAY 20 FROM CRAWFORD TO
HAY SPRINGS. HEAVIER SNOW IS JUST NOW STARTING TO DRIFT INTO
NORTHERN SIOUX COUNTY AS WELL...BUT WILL HOLD OFF ON THE ADVISORY
AS THEIR TOTALS SHOULD STAY WITHIN 1-3 INCHES HERE. SNOW SHOULD
END BY LATE MORNING AS DRIER AIR MOVES IN FROM THE NORTHWEST AND
SUBSIDENCE INCREASES IN THE WAKE OF THE DEPARTING UPPER LOW.

THE REMAINDER OF THE PERIOD WILL BE INFLUENCED BY AN UPPER LEVEL
RIDGE BUILDING IN FROM THE WEST...BRINGING INCREASINGLY WARM AND
DRY CONDITIONS TO THE REGION. WINDS WILL REMAIN BREEZY ESPECIALLY
IN THE WIND PRONE AREAS AS A STAGNANT SFC HIGH PRESSURE OVER THE
GREAT BASIN MAINTAINS A MODERATE SFC PRESSURE GRADIENT ACROSS
WYOMING. TEMPERATURES WILL CLIMB INTO THE 20S/WEST AND 30S/EAST
FOR TODAY...WITH UPPER 30S/WEST UPPER 40S/EAST BY THURSDAY. DRY
CONDITIONS UNDER PARTLY CLOUDY SKIES WILL PREVAIL FOR WEDNESDAY
AND THURSDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 426 AM MST TUE DEC 1 2015

UPPER RIDGE AXIS WILL MOVE EAST OF THE CWA LATE THURSDAY LEAVING
SWLY FLOW ALOFT OVER THE AREA THROUGH FRIDAY NIGHT. A MILD DAY
EXPECTED OVER THE AREA FRIDAY WITH HIGHS REACHING INTO THE 50S
OVER THE PLAINS. MEANWHILE A SHORTWAVE OVER THE WESTERN CONUS
FRIDAY WILL BASICALLY SPLIT AS IT APPROACHES THE CWA FRIDAY NIGHT
WITH THE BULK OF THE ENERGY DIVING SE INTO NEW MEXICO BY LATE
SATURDAY. A FEW SNOW SHOWERS STILL NOT OUT OF THE QUESTION OVER
THE HIGHER MTNS SATURDAY BUT CHANCES FALLING. THE SYSTEM WILL PUSH
A COOL FRONT ACROSS THE CWA SATURDAY LOWERING TEMPS ABOUT 5 TO 10
DEGREES FOR SATURDAY. SHORT UPPER RIDGE RETURNS ON SUNDAY THEN
WEAKENS SOME AS IT DRIFTS EAST INTO THE HIGH PLAINS MONDAY. THIS
WILL KEEP GENERALLY SEASONAL TEMPS ACROSS THE CWA WITH DRY
CONDITIONS FOR EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 426 AM MST TUE DEC 1 2015

MAINLY VFR OVER THE TERMINALS THROUGH THE PERIOD EXCEPT FOR KCDR
AND KAIA WHERE SOME SNOW AND IFR CIGS WILL EXIST THIS MORNING INTO
THIS AFTERNOON. A PERIOD OF MVFR CIGS ALSO POSSIBLE FOR KSNY THIS
AFTERNOON.  OTHERWISE GUSTY WINDS OVER MUCH OF THE AREA TODAY.

&&

.FIRE WEATHER...
ISSUED AT 426 AM MST TUE DEC 1 2015

STRONG WINDS WILL CONTINUE IN THE WIND PRONE AREAS ALONG AND WEST
OF THE LARAMIE RANGE THROUGH MIDMORNING BEFORE EASING. LIGHT TO
MODERATE SNOW OCCURRING IN THE NORTHER NEBRASKA PANHANDLE WILL
DIMINISH AFTER SUNRISE. TEMPERATURES WILL STEADILY WARM OVER THE
NEXT FEW DAYS...WITH READINGS IN THE UPPER 40S POSSIBLE ACROSS THE
PLAINS BY THURSDAY. HUMIDITIES WILL REMAIN 30 PERCENT OR HIGHER
THOUGH...SO NOT ANTICIPATING ANY FIRE WEATHER ISSUES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL NOON MST TODAY FOR WYZ106-110-116-117.

NE...WINTER WEATHER ADVISORY UNTIL 11 AM MST THIS MORNING FOR NEZ002-
     003.

&&

SHORT TERM...RJM
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...RJM
Hazardous weather outlook, Dec 1, 4:25 AM MST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
425 AM MST TUE DEC 1 2015

NEZ019>021-054-055-095-096-WYZ101>105-107>109-111>115-118-119-
021200-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
425 AM MST TUE DEC 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS ARE EXPECTED TO OCCUR TODAY WITH SOME GUSTS
IN EXCESS OF 40 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-021200-
DAWES-BOX BUTTE-
425 AM MST TUE DEC 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL TAPER OFF THIS MORNING WITH A GENERAL 2 TO 6 INCHES OF
ACCUMULATION. SOME PATCHY BLOWING SNOW IS POSSIBLE AS WELL DUE TO
GUSTY NORTHWESTERLY WINDS TODAY. A WINTER WEATHER ADVISORY IS IN
EFFECT FOR THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ106-110-116-117-021200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
425 AM MST TUE DEC 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL OCCUR THIS MORNING THEN SUBSIDE SLOWLY THIS
AFTERNOON AND EVENING. A HIGH WIND WARNING REMAINS IN EFFECT FOR
THIS MORNING AS SOME LOCAL GUSTS IN EXCESS OF 60 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Dec 1, 5:52 AM MST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
552 AM MST TUE DEC 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     NON-TSTM WND GST 19 SE LARAMIE           41.12N 105.32W
12/01/2015  M67.00 MPH       ALBANY             WY   MESONET

            UPR SENSOR AT BUFORD.

&&

MAZUR
Local storm report, Dec 1, 6:30 AM MST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
630 AM MST TUE DEC 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             CHADRON                 42.83N 103.00W
12/01/2015  E6.0 INCH        DAWES              NE   LAW ENFORCEMENT

            STORM TOTAL AS OF 630AM.

&&

MAZUR
Local storm report, Dec 1, 6:33 AM MST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 AM MST TUE DEC 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     NON-TSTM WND GST 14 WSW CHEYENNE         41.07N 105.04W
12/01/2015  E79 MPH          LARAMIE            WY   MESONET

            THIS IS UPR226 SITE OF EMKAY. SUSTAINED WIND 65 MPH.

&&

DDEAL
Local storm report, Dec 1, 6:59 AM MST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
659 AM MST TUE DEC 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     SNOW             CHADRON                 42.83N 103.00W
12/01/2015  E5.0 INCH        DAWES              NE   BROADCAST MEDIA

            4 TO 6 INCHES IN CHADRON. 2-3 FOOT DRIFTS MAKING TRAVEL
            HAZARDOUS.

&&

GCLAYCOM
Local storm report, Dec 1, 7:24 AM MST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
724 AM MST TUE DEC 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 AM     NON-TSTM WND GST 2 NE GRANITE SPRINGS RE 41.19N 105.20W
12/01/2015  M63 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            THIS IS WYDOT SITE OF WILDCAT TRAIL. SUSTANED WIND 41
            MPH.

&&

DDEAL
Local storm report, Dec 1, 8:57 AM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
857 AM MST TUE DEC 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     NON-TSTM WND GST 14 WSW CHEYENNE         41.07N 105.04W
12/01/2015  E72 MPH          LARAMIE            WY   MESONET

            THIS IS UPR226 SITE O F EMKAY.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 1:23 AM MSTWinter Weather AdvisoryCYSBox Butte, Dawes10 hr

Nearby

Wind Advisories in Nebraska, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.